See Alike in...

Alike App

Browser

hyadesnymph

630d

i dont know what to do. ive been doing pretty good without my medication but then there are times that everything just comes crashing down on me so heavily and it hurts me so so incredibly bad to know that im going to experience this my entire life, theres no getting out of it. this will continue happening for as long as i live. i dont know what to genuinely feel anymore.

    • risingmoonbeam

      630d

      Just remember healing doesnt look the same in person as on the screen its not linier its a hard brutal roller Costner with extreme highs, lows, twist,turns, and sometimes loopy loops it sucks but the ride will get better along the way. I know its hard to think it will never get better but ive learned if i always dwell on the bad its always a rougher ride on the rollercoaster but if i look at the good and keep positive attitude it feels like the rollercoaster isnt trying to kill me but i was just scared. Things are gonna be messy and bad and suck at times but try to find the good and if theres not any at least your alive.

    • y0ItzSarah

      630d

      Hi , I've been there , and I totally understand what you're going through. In fact , I just restarted my medication not to long ago. If you need a friend , don't be afraid to reach out to me ! ❣️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion